Osaka Journal of Mathematics

Speed limit operators for oscillating speed functions

Berndt Fernow and Ulrich Krengel

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 4 (1994), 939-964.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785643

Mathematical Reviews number (MathSciNet)
MR1315014

Zentralblatt MATH identifier
0866.47022

Subjects
Primary: 28D10: One-parameter continuous families of measure-preserving transformations
Secondary: 47B38: Operators on function spaces (general)

Citation

Fernow, Berndt; Krengel, Ulrich. Speed limit operators for oscillating speed functions. Osaka J. Math. 31 (1994), no. 4, 939--964. https://projecteuclid.org/euclid.ojm/1200785643


Export citation